# SDR COMA0160882

- Difficulty date: November 9, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 7,676 hours, 7,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603024
- Part serial: NSN
- Condition: Cracked
- Location: F.S.780.0 R/II
- Part time: 7,676 hours, 7,779 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISC CRACKED FRAME FLANGE @F.S.718 R/H SIDE.CORRECTIVE ACTION;   CUT OUT DAMAGED FRAME, FABRICATED AND INSTALLED REPAIR SECTION MADE FROM P/N 600-36030-24.  ALL WORK PERFORMED I/A/W WVAC EO 601R-53-2828, CANADAIR CRJ REO 601R-53-61-193 AND CRJ SRM REF LOG PAGE #470315 AND COMAIR W/O #29873.
